Exploiting equalities in polynomial programming

J. Peña, J.C. Vera, L.F. Zuluaga

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)223-228
JournalOperations Research Letters
Volume36
Issue number2
Publication statusPublished - 2008
Externally publishedYes

Cite this

Peña, J. ; Vera, J.C. ; Zuluaga, L.F. / Exploiting equalities in polynomial programming. In: Operations Research Letters. 2008 ; Vol. 36, No. 2. pp. 223-228.
@article{73c213e8fdd04977874ea74c003b6428,
title = "Exploiting equalities in polynomial programming",
author = "J. Pe{\~n}a and J.C. Vera and L.F. Zuluaga",
year = "2008",
language = "English",
volume = "36",
pages = "223--228",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "2",

}

Peña, J, Vera, JC & Zuluaga, LF 2008, 'Exploiting equalities in polynomial programming', Operations Research Letters, vol. 36, no. 2, pp. 223-228.

Exploiting equalities in polynomial programming. / Peña, J.; Vera, J.C.; Zuluaga, L.F.

In: Operations Research Letters, Vol. 36, No. 2, 2008, p. 223-228.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Exploiting equalities in polynomial programming

AU - Peña, J.

AU - Vera, J.C.

AU - Zuluaga, L.F.

PY - 2008

Y1 - 2008

M3 - Article

VL - 36

SP - 223

EP - 228

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 2

ER -